Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Prolonged menstrual bleed - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

User :   hi
Doctor :   hi
Doctor :   how can i help you
User :   hi
User :   female age 21 ...i was on the depo shot for a year i got off it in feb 2008 and got my periods back around oct 2008 and they were fine they lasted about 7 days like they always have then i missed a month and now my periods are lasting 2 1/2 to 3 weeks i dont have money to go to a doctor could oyu please help
Doctor :   ok
Doctor :   u mean to say prolonged menstrual bleed
Doctor :   is that is what ur having now?
User :   yeah
Doctor :   there can be number of reasons for the prolong menstrual bleeding
Doctor :   if the bleeding is more than 7 days
Doctor :   then u need to consult a gynecologist
Doctor :   u should never ignore this
Doctor :   it could be due to anovulation
Doctor :   endometrial polyps, hyperplasia,uterine fibroids, malignancy
Doctor :   abnormal thyroid or pituitary function
Doctor :   or pid or stress
Doctor :   all these cause prolong menstrual bleed
Doctor :   r u able to follow

Doctor :   u may need few test like
Doctor :   pap smear,
Doctor :   endometrial biopsy
Question is related to
Lab Tests
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor